# SDR SWAA2021082500963

- Difficulty date: July 10, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RIGHT WING REAR SPAR AROUND BOOST PUMP UPPER BONDING JUMPER IRSS145. MARKED / CORROSION ON RIGHT WING REAR SPAR AROUND BOOST PUMP UPPER BONDING JUMPER IRSS 145 WAS REPAIRED ON ATS ER 20-02904 REV IR AND SWA EA 20-157-01189 REV IR.
